Ask an expert
Question

01 Feb 2008

A birth control injection
Recently I saw a email saying that a woman was usuing a birth control injection that allows her to only have her period three times a year. This woman died because they found a blood clot in her neck and it was caused by this birth control. I would like to know if this story is true, if it is what is the name of this birth control and I use the 2 months injection will it do the same thing.
Answer 370 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The birth control injections do not cause blood clots.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.